Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 282, NWS Atlanta, GA

November 23, 201415 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Nov 23, 2014, 5:38 PM EST for 15 counties in Georgia. It was in force for 37 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 23, 2014, 5:38 PM EST (22:38 UTC)
Expired
Nov 23, 2014, 6:15 PM EST
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Baldwin County, GA, Dodge County, GA, Emanuel County, GA, Glascock County, GA, Hancock County, GA, Jefferson County, GA, Johnson County, GA, Laurens County, GA, Montgomery County, GA, Telfair County, GA, Treutlen County, GA, Warren County, GA, Washington County, GA, Wheeler County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 23, 5:55 PM ESTTSTM WND DMGSandersville, GAMULTIPLE TREES DOWN ACROSS WASHINGTON COUNTY.
Nov 23, 6:00 PM ESTTSTM WND DMGDublin, GANUMEROUS TREES AND POWERLINES DOWN ACROSS LAURENS COUNTY...SOME ROADS BLOCKED.
Nov 23, 6:05 PM ESTTSTM WND DMGAlamo, GASEVERAL TREES WERE BLOWN DOWN IN WHEELER COUNTY.
Nov 23, 6:05 PM ESTTSTM WND DMGWrightsville, GATREES DOWN ACROSS JOHNSON COUNTY. AN OUTBUILDING WAS ALSO DESTROYED.
Nov 23, 6:10 PM ESTTSTM WND DMGBarnhill, GASEVERAL TREES WERE BLOWN DOWN IN TREUTLEN COUNTY.
Nov 23, 6:12 PM ESTTSTM WND DMGWarrenton, GASEVERAL TREES WERE BLOWN DOWN ACROSS WARREN COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 23, 1:35 PM ESTTornado WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
430 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WUUS52 KFFC 232238
SVRFFC
GAC009-091-107-125-141-163-167-175-209-271-283-301-303-309-319-
232315-
/O.NEW.KFFC.SV.W.0282.141123T2238Z-141123T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EST SUN NOV 23 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANCOCK COUNTY IN EAST CENTRAL GEORGIA...
  TREUTLEN COUNTY IN EAST CENTRAL GEORGIA...
  WASHINGTON COUNTY IN EAST CENTRAL GEORGIA...
  WHEELER COUNTY IN CENTRAL GEORGIA...
  GLASCOCK COUNTY IN EAST CENTRAL GEORGIA...
  WEST CENTRAL EMANUEL COUNTY IN EAST CENTRAL GEORGIA...
  EAST CENTRAL DODGE COUNTY IN CENTRAL GEORGIA...
  MONTGOMERY COUNTY IN CENTRAL GEORGIA...
  JOHNSON COUNTY IN EAST CENTRAL GEORGIA...
  NORTHEASTERN BALDWIN COUNTY IN CENTRAL GEORGIA...
  SOUTHWESTERN WARREN COUNTY IN EAST CENTRAL GEORGIA...
  EASTERN WILKINSON COUNTY IN CENTRAL GEORGIA...
  SOUTHWESTERN JEFFERSON COUNTY IN EAST CENTRAL GEORGIA...
  TELFAIR COUNTY IN CENTRAL GEORGIA...
  LAURENS COUNTY IN CENTRAL GEORGIA...

* UNTIL 615 PM EST

* AT 537 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES SOUTHEAST OF EATONTON TO MONTROSE TO 8 MILES NORTHWEST
  OF JACKSONVILLE...AND MOVING EAST AT 55 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DUBLIN...SANDERSVILLE...MCRAE...SOPERTON...ALAMO...MOUNT VERNON...
  WRIGHTSVILLE...WARRENTON...SPARTA...GIBSON...HELENA...EAST
  DUBLIN...DAVISBORO...TENNILLE...LUMBER CITY...GLENWOOD...ADRIAN...
  UVALDA...HARRISON AND TOOMSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS PRODUCED WIDESPREAD WIND DAMAGE IN ACROSS MUCH OF 
CENTRAL GEORGIA WITH THIS LINE OF STORMS. THIS IS AN EXTREMELY 
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS!

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3178 8296 3257 8304 3328 8322 3334 8313
      3351 8264 3267 8246 3216 8245 3195 8248
      3192 8268 3191 8268 3178 8286
TIME...MOT...LOC 2237Z 262DEG 47KT 3328 8328 3257 8313 3188 8310 

$$
1 follow-up statement
338 
WWUS52 KFFC 232302
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EST SUN NOV 23 2014

GAC009-091-107-125-141-163-167-175-209-271-283-301-303-309-319-
232315-
/O.CON.KFFC.SV.W.0282.000000T0000Z-141123T2315Z/
HANCOCK GA-TREUTLEN GA-WASHINGTON GA-WHEELER GA-GLASCOCK GA-
EMANUEL GA-DODGE GA-MONTGOMERY GA-JOHNSON GA-BALDWIN GA-WARREN GA-
WILKINSON GA-JEFFERSON GA-TELFAIR GA-LAURENS GA-
602 PM EST SUN NOV 23 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EST
FOR HANCOCK...TREUTLEN...WASHINGTON...WHEELER...GLASCOCK...WEST
CENTRAL EMANUEL...EAST CENTRAL DODGE...MONTGOMERY...JOHNSON...
NORTHEASTERN BALDWIN...SOUTHWESTERN WARREN...EASTERN WILKINSON...
SOUTHWESTERN JEFFERSON...TELFAIR AND LAURENS COUNTIES...

AT 601 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEAR SPARTA TO 6 MILES NORTHEAST OF EAST DUBLIN TO NEAR LUMBER
CITY...MOVING EAST AT 55 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
DUBLIN...SANDERSVILLE...MCRAE...SOPERTON...ALAMO...MOUNT VERNON...
WRIGHTSVILLE...WARRENTON...SPARTA...GIBSON...HELENA...EAST DUBLIN...
DAVISBORO...TENNILLE...LUMBER CITY...GLENWOOD...ADRIAN...UVALDA...
HARRISON AND TOOMSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THESE STORMS.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3178 8296 3257 8304 3328 8322 3334 8313
      3351 8264 3267 8246 3216 8245 3195 8248
      3192 8268 3191 8268 3178 8286
TIME...MOT...LOC 2301Z 262DEG 47KT 3332 8293 3261 8278 3192 8276 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 23, 5:30 PM EST, 8 minutes earlier.

Area forecast discussion, Nov 23, 5:30 PM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EST SUN NOV 23 2014

.UPDATE...
UPDATE FOR TORNADO WATCH COUNTIES LISTED BELOW.

31

&&

.PREV DISCUSSION... /ISSUED 237 PM EST SUN NOV 23 2014/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
SFC OBSERVATIONS SHOW EAST WINDS ACROSS MUCH OF THE CWA INDICATING
THE WEDGE IS STILL IN PLACE. DESPITE THE MORE STABLE AIRMASS IN
PLACE WITH THE WEDGE...THUNDERSTORMS HAVE STILL BEEN ABLE TO MAKE IT
INTO NORTH GEORGIA. ALTHOUGH SOME AREAS ARE SEEING A BREAK IN THE
PRECIPITATION ACROSS CENTRAL GA...ANOTHER ROUND IS ALREADY MOVING
INTO WEST CENTRAL GEORGIA THAT WILL BRING ADDITIONAL PRECIP. THIS
NEXT ROUND WILL SHIFT EAST ACROSS THE CWA THIS AFTERNOON INTO
TONIGHT AS THE UPPER LEVEL SHORTWAVE LIFTS ACROSS THE TN VALLEY.
THIS WILL RESULT IN POPS DECREASING OVERNIGHT. HI-RES MODELS ARE
SIMILAR IN THAT THEY DO NOT CLEAR OUT ALL THE POPS OVERNIGHT AND
THUS HAVE CONTINUED THE MENTION OF PRECIP ACROSS EASTERN AND
PORTIONS OF CENTRAL GEORGIA.

BETTER INSTABILITY IS BEGINNING TO CREEP ITS WAY NORTHWARD WITH 500
J/KG JUST SOUTH OF THE CWA ACCORDING TO SPC MESOANALYSIS. IN
ADDITION....THERE IS A GOOD AMOUNT OF LL WIND SHEAR WITH 40KTS
ACROSS THE SE PART OF THE CWA /CSG TO MCN TO LGR AREA/. WITH ENOUGH
CAPE COMBINED WITH THE HIGHER SHEAR VALUES...THE SE PART OF THE CWA
IS MOST LIKELY TO SEE SEVERE WEATHER. THE THREAT OF TORNADOES
REMAINS AND A TORNADO WATCH WAS ISSUED FOR A PORTION OF THE AREA.
STILL THE POTENTIAL TO SEE SOME STRONG TO SEVERE WEATHER NORTH AND
EAST OF THE WATCH...WATCH AREA IS JUST MOST LIKELY AT THIS TIME.

WITH SOUTHWEST FLOW IN PLACE TONIGHT...WILL SEE WARMER LOW
TEMPERATURES FOR MONDAY MORNING. THIS WILL BE THE LAST NIGHT OF THE
WARMER TEMPS AS THEY DIP BACK DOWN INTO THE 30S AND 40S FOR TUESDAY
MORNING...AFTER THE SFC FRONT MOVES THROUGH ON MONDAY. WILL START
THE DAY TOMORROW WITH LOW CLOUDS ACROSS THE AREA BUT THIS SHOULD
SCATTER OUT BY LATE MORNING. THIS WILL SLOW THE WARMING TREND MONDAY
MORNING...BUT WITH THE CLOUDS SCATTERING AND THE CWA REMAINING IN SW
FLOW...HIGH TEMPERATURES WILL CLIMB INTO THE MID 60S TO UPPER 70S.
FOR CENTRAL GEORGIA...THIS IS A FEW DEGREES WARMER THAN THE PREVIOUS
FORECAST.

11

LONG TERM /TUESDAY THROUGH SUNDAY/...
MODELS IN VERY GOOD AGREEMENT THROUGH THE LONG TERM. THE NEXT SYSTEM
TO AFFECT THE CWA WILL ARRIVE LATE TUESDAY AND INTO TUESDAY NIGHT
AND WEDNESDAY. THIS WILL BRING LIKELY POPS TO THE SOUTHEAST PART OF
THE CWA WITH SLIGHT CHANCE POPS TO THE NORTHWEST. TEMPERATURES
TUESDAY NIGHT SHOULD REMAIN WARM ENOUGH FOR THE PRECIP TO REMAIN IN
THE FORM OF RAIN ACROSS NORTH GA...ALTHOUGH AT THOSE PEAKS ABOVE
3500 COULD SEE A MIX OF RAIN AND SNOW...HOWEVER AT THIS TIME NO
ACCUMULATION IS EXPECTED. THIS SYSTEM WILL EXIT WEDNESDAY NIGHT. THE
ECMWF IS SHOWING A FINGER OF MOISTURE SKIRTING THE EXTREME NORTHERN
COUNTIES WEDNESDAY EVENING WHILE THE GFS IS KEEPING THE CWA DRY. AT
THIS TIME WILL LEAVE OUT ANY PRECIP FOR EXTREME NORTH GA WEDNESDAY
NIGHT. THE REST OF THE LONG TERM WILL BE DRY WITH A WARMING TREND AS
THE H5 FLOW TRENDS TOWARD A ZONAL FLOW.

17

HYDROLOGY...
HAVE ALREADY SEEN UP TO AN INCH AND A HALF OF RAINFALL
ACROSS NORTH GEORGIA AND ONE TO TWO INCHES OF RAINFALL ACROSS
CENTRAL GEORGIA. HAVE NOT HAD ANY FLOODING ISSUES SO FAR. WITH AN
ADDITIONAL INCH EXPECTED ACROSS THE AREA...COULD SEE LOCALIZED
FLOODING AS A RESULT.

AVIATION...
18Z UPDATE...
RAIN CONTINUES TO SPREAD ACROSS THE NORTHERN TAF SITES. THERES A
BREAK IN THE PRECIP AT MCN AND CSG BUT SHOULD SEE ADDITIONAL RA
LATER. COULD SEE A SHORT BREAK AT NORTHERN TAF SITES TOO LATER
THIS AFTERNOON. TSRA COVERAGE IS LIMITED BUT WITH CONVECTION
MAKING IT FURTHER NORTH THAN EXPECTED...HAVE CONTINUED TEMPO IN
THE ATL SITES. CIGS AND VSBYS WILL DECREASE OVERNIGHT...BUT
HAVENT GONE QUITE AS LOW AS GUIDANCE IS SUGGESTING AT ATL. WIND
SHIFT AT ATL IN THE 00-04Z TIMEFRAME.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON WIND DUE TO WIND SHIFT TIMING. LOW CONFIDENCE
ON CIGS AND VSBYS.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          54  70  41  57 / 100  20  10  10
ATLANTA         55  69  41  55 /  80  10  10   5
BLAIRSVILLE     50  64  36  52 / 100  30  10   5
CARTERSVILLE    52  67  37  54 /  80  10  10   5
COLUMBUS        60  74  44  57 /  50  20  10  10
GAINESVILLE     52  67  41  54 / 100  20  10   5
MACON           60  76  44  58 /  90  30  10  20
ROME            52  66  35  55 /  70  10  10   5
PEACHTREE CITY  53  69  38  56 /  70  10  10  10
VIDALIA         66  77  52  60 / 100  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 8 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BLECKLEY...DODGE...LAURENS...PULASKI...TELFAIR...TWIGGS...
WHEELER...WILCOX...WILKINSON.

&&

SHORT TERM...31
LONG TERM....DEESE
AVIATION...31
Hazardous weather outlook, Nov 23, 8:03 AM EST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
803 AM EST SUN NOV 23 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
803 AM EST SUN NOV 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A CHANCE OF THUNDERSTORMS OVER MUCH OF NORTH AND CENTRAL
GEORGIA TODAY AND TONIGHT.

A WARM FRONT WILL PUSH NORTHWARD TODAY AS A STORM SYSTEM DEVELOPS
IN THE NORTHWEST GULF. INSTABILITY WILL INCREASE OVER GEORGIA
TODAY AS THIS FRONT PUSHES INTO THE AREA. A FEW STORMS MAY BE SEVERE
MAINLY THIS AFTERNOON AND INTO THE EARLY EVENING HOURS. THE MOST
FAVORED AREA FOR SEVERE STORMS WILL BE ALONG AND SOUTH OF A LINE
FROM LAGRANGE TO FORSYTH TO WARRENTON. DAMAGING WINDS AND ISOLATED
TORNADOES ARE POSSIBLE...ALONG WITH AREAS OF HEAVY RAIN. DUE TO THE
SATURATED GROUNDS...SOME MINOR FLOODING WILL ALSO BE POSSIBLE DURING
THE DAY ON TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Nov 23, 4:49 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EST SUN NOV 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     MUSELLA                 32.80N  84.03W
11/23/2014                   CRAWFORD           GA   911 CALL CENTER

            NUMEROUS TREES AND POWERLINES REPORTED DOWN IN CRAWFORD
            COUNTY.

&&

EVENT NUMBER FFC1400941

RWILLIS
Special weather statement, Nov 23, 4:59 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EST SUN NOV 23 2014

GAZ071-072-081>083-094>096-105>109-232230-
DODGE GA-JONES GA-PEACH GA-WILCOX GA-HOUSTON GA-MONROE GA-PULASKI GA-
TWIGGS GA-BLECKLEY GA-CRAWFORD GA-CRISP GA-BIBB GA-DOOLY GA-
459 PM EST SUN NOV 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN DODGE...JONES...
PEACH...WILCOX...HOUSTON...MONROE...PULASKI...TWIGGS...BLECKLEY...
CRAWFORD...CRISP...BIBB AND DOOLY COUNTIES UNTIL 530 PM EST...

AT 459 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST
OF PAYNE CITY TO NEAR PERRY TO NEAR ARABI...AND MOVING EAST AT 30
MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS DODGE...
JONES...PEACH...WILCOX...HOUSTON...MONROE...PULASKI...TWIGGS...
BLECKLEY...CRAWFORD...CRISP...BIBB AND DOOLY COUNTIES THROUGH 530 PM
EST.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...PERRY...CORDELE...COCHRAN...HAWKINSVILLE...VIENNA...GRAY...
ABBEVILLE...JEFFERSONVILLE...WARNER ROBINS...CENTERVILLE...BYRON...
UNADILLA...ROCHELLE...ARABI...PINEVIEW...PINEHURST...PITTS...PAYNE
AND PAYNE CITY.

LAT...LON 3182 8373 3236 8380 3288 8391 3308 8349
      3240 8326 3184 8322 3185 8361 3180 8361
      3181 8373
TIME...MOT...LOC 2159Z 267DEG 28KT 3289 8380 3239 8369 3182 8365
Local storm report, Nov 23, 5:03 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EST SUN NOV 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND DMG     DELRAY                  32.95N  84.29W
11/23/2014                   UPSON              GA   EMERGENCY MNGR

            A HOME WAS DAMAGED BY A FALLING TREE AT ADAMS RD AND
            DELRAY RD.

&&

EVENT NUMBER FFC1400942

RWILLIS
Local storm report, Nov 23, 5:09 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EST SUN NOV 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     1 SSW SILVERTOWN        32.90N  84.35W
11/23/2014                   UPSON              GA   AMATEUR RADIO

            TREES SNAPPED AND POWER LINES DOWNED AT EMMAUS CHURCH
            RD AND MILL RACE RD.

&&

EVENT NUMBER FFC1400943

RWILLIS
Local storm report, Nov 23, 5:31 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EST SUN NOV 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     2 S MONTICELLO          33.28N  83.68W
11/23/2014                   JASPER             GA   911 CALL CENTER

            TREES DOWN ON HIGHWAY 83 SOUTH OF MONTICELLO.

&&

EVENT NUMBER FFC1400944

RWILLIS
Local storm report, Nov 23, 5:35 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EST SUN NOV 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     MARION                  32.66N  83.44W
11/23/2014                   TWIGGS             GA   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN COUNTY WIDE.

&&

EVENT NUMBER FFC1400945

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 11:09 AM ESTSpecial Weather StatementFFCHeard, Troup21 min
Nov 23, 11:32 AM ESTSpecial Weather StatementFFCCarroll, Coweta, Fayette, Haralson, Heard28 min
Nov 23, 11:57 AM ESTSpecial Weather StatementFFCCarroll, Clayton, Coweta, Douglas, Fayette, Haralson33 min
Nov 23, 12:33 PM ESTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Fulton27 min
Nov 23, 2:51 PM ESTSpecial Weather StatementFFCFannin, Gilmer54 min
Nov 23, 3:03 PM ESTTornado WarningFFCChattahoochee, Stewart27 min
Nov 23, 3:20 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee40 min
Nov 23, 3:32 PM ESTTornado WarningFFCChattahoochee, Marion, Muscogee, Talbot28 min
Nov 23, 3:42 PM ESTSpecial Weather StatementFFCMarion, Schley, Webster33 min
Nov 23, 3:43 PM ESTSpecial Weather StatementFFCHarris32 min
Nov 23, 3:55 PM ESTSpecial Weather StatementFFCCoweta, Troup35 min
Nov 23, 4:01 PM ESTTornado WarningFFCTalbot, Upson29 min
Nov 23, 4:06 PM ESTSpecial Weather StatementFFCCrawford, Dooly, Macon, Peach, Schley, Sumter and 1 more39 min
Nov 23, 4:18 PM ESTSpecial Weather StatementFFCLamar, Pike, Spalding, Upson27 min
Nov 23, 4:23 PM ESTTornado WarningFFCLamar, Pike, Upson22 min
Nov 23, 4:29 PM ESTTornado WarningFFCCrawford, Lamar, Monroe, Upson31 min
Nov 23, 4:45 PM ESTTornado WarningFFCButts, Henry, Lamar, Spalding30 min
Nov 23, 4:51 PM ESTTornado WarningFFCJasper, Jones, Monroe, Putnam39 min
Nov 23, 4:59 PM ESTSpecial Weather StatementFFCBibb, Bleckley, Houston, Jones, Peach, Pulaski and 2 more31 min
Nov 23, 5:08 PM ESTSevere Thunderstorm WarningFFCBaldwin, Bibb, Bleckley, Dodge, Hancock, Houston and 8 more52 min
Nov 23, 5:18 PM ESTTornado WarningFFCButts, Jasper, Morgan, Newton, Walton27 min
Nov 23, 6:09 PM ESTSevere Thunderstorm WarningFFCEmanuel, Glascock, Jefferson, Johnson, Taliaferro, Warren and 2 more36 min
Nov 23, 6:46 PM ESTSpecial Weather StatementFFCToombs29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.